# SDR ARWA0010902

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 81,444 hours, 26,582 cycles
- Engine: Pwa JT3D7
- Engine time: 53,068 hours, 21,534 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: JT3D7
- Part serial: 671358
- Part time: 53,068 hours, 21,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LOG PAGE 106168. DISCREPANCY: ON CLIMB OUT OF KMIA NBR-3 ENG OIL PRESS LIGHT CAME ON AND OIL PRESS ERRATIC. PERFORMED PRECAUTIONARY SHUT DOWN. TOTAL WINDMILLING TIME 25 MIN. LANDING WT 240.0 LBS ENG SHUT DOWN AT 0536Z.AIRCRAFT LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REMOVED AND REPLACED #3 ENGINE IN ACCORDANCE WITH ARROW AIR J/C 6519-6528. PERFORMED ENGINE TRIN AND RUN IAW ARROW AIR J/C 6527-6528. ENGINE RUN NORMAL.
